×

zbMATH — the first resource for mathematics

Generalized differentiable product measures. (English. Russian original) Zbl 0980.28009
Math. Notes 63, No. 1, 33-49 (1998); translation from Mat. Zametki 63, No. 1, 37-55 (1998).
Summary: A class of measures on \(\mathbb{R}^\infty\) determined by sequences of functions of finitely many variables is considered. An existence theorem for such measures is proved, and their properties are examined. Examples are presented.
MSC:
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
46G12 Measures and integration on abstract linear spaces
82B05 Classical equilibrium statistical mechanics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Neveu,Mathematical Foundations of the Calculus of Probability [English translation], Holden-Day, San Francisco-London-Amsterdam (1965). · Zbl 0137.11301
[2] N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan,Probability Distribution in Banach Spaces [in Russian], Nauka, Moscow (1985). · Zbl 0572.60003
[3] V. I. Bogachev and O. G. Smolyanov, ”Analytic properties of infinite-dimensional distributions,”Uspekhi Mat. Nauk [Russian Math. Surveys],45, No. 3, 3–83 (1990).
[4] A. I. Kirillov, ”On two mathematical problems of canonical quantization. III. Stochastic vacuum mechanics,”Teoret. Mat. Fiz. [Theoret. and Math. Phys.],91, No. 3, 377–395 (1992).
[5] A. I. Kirillov, ”On two mathematical problems of canonical quantization. IV,”Teoret. Mat. Fiz. [Theoret. and Math. Phys.],93, No. 2, 249–263 (1992).
[6] A. I. Kirillov, ”On specification of measures on function spaces by numerical densities and function integrals,”Mat. Zametki [Math. Notes],53, No. 5, 152–155 (1993).
[7] A. I. Kirillov, ”Brownian motion with drift in a Hilbert space and its application to integration theory,”Teor. Veroyatnost. i Primenen. [Theory Probab. Appl.],38, No. 3, 629–634 (1993). · Zbl 0809.60088
[8] A. I. Kirillov, ”Infinite-dimensional analysis and quantum theory as semimartingale calculi,”Uspekhi Mat. Nauk [Russian Math. Surveys],49, No. 3, 43–92 (1994). · Zbl 0925.60047
[9] A. I. Kirillov, ”On reconstruction of measures from their logarithmic derivatives,”Izv. Ross. Akad. Nauk Ser. Mat. [Russian Acad. Sci. Izv. Math.],59, No. 1, 121–138 (1995). · Zbl 0840.60004
[10] N. V. Norin and O. G. Smolyanov, ”Several results on logarithmic derivatives of measures on a locally convex space,”Mat. Zametki [Math. Notes],54, No. 6, 135–138 (1993). · Zbl 0838.46035
[11] V. I. Averbukh, O. G. Smolyanov, and S. V. Fomin, ”Distributions and differential equations in linear spaces. I. Differentiable measures,”Trudy Moskov. Mat. Obshch. [Trans. Moscow Math. Soc],24, No. 133-174 (1971). · Zbl 0234.28005
[12] P. Billingsley,Convergence of Probability Measures, John Wiley, New York-London-Sydney (1968). · Zbl 0172.21201
[13] K. Yosida,Functional Analysis, Academic Press, New York (1967). · Zbl 0152.32102
[14] M. A. Krasnosel’skii,Positive Solutions to Operator Equations [in Russian], Fizmatgiz, Moscow (1962).
[15] S. Albeverio, M. R√∂ckner, and T. S. Zhang,Markov Uniqueness for a Class of Infinite-Dimensional Dirichlet Operators, Preprint SISSA, No. 223/92/FM (1992). · Zbl 0827.31007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.